# SDR CALA2017100203408

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 78,375 hours, 16,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT ARM.   THE DOOR WAS OPENED & CLOSED. ON TROUBLESHOOTING, FOUND THE R1 DOOR SLIDE ATTACHMENT LANYARD BLOCKING THE GIRT BAR OPERATION. THE LANYARD WAS PROPERLY STOWED.  VERIFIED PROPER DOOR ARMING FUNCTION.  OPS CHECK GOOD. NO DEFECTS FOUND.
